# SDR 98FDEA00233

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Air Supply
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, B, E

## Discrepancy

ON CLIMBOUT, ENG NR 1 FIRE WARNING CAME ON.  WARNING WENT OUT UPON ENG SHUTDOWN.  RETURNED TO RAMP.  FOUND TUBE-RS HP RECOUP AIR SUPPLY WAS BROKEN AND MANIFOLD-HPT ACTIVE CLEARANCE CONTROL WAS CRACKED.  ALSO, CLAMP JAW WAS BROKEN.  REPLACED ABOVE PARTS AND RAN NR 1 ENG ABOUT 15 MINUTES, FOUND NO FIRE WARNING AND ALL INDICATIONS WERE NORMAL PER MD-11 JRH.  FDCU HAD NO CURRENT FAULT AND R-T-S TEST PASSED.
